I've been taking birth control regularly for 2 years and am a virgin. Recently the packets that I've been receiving from the pharmacy have not contained skip pills, for the three months that I've been taking them my breasts have become sore and I've gained four pounds. For the 2 years that I've been on birth control my periods have been few and far in between, with me skipping two months before getting my period. I have an anxiety disorder and I'm scared that I'm pregnant even though it would be next to impossible for that to happen.
This March my boyfriend and I were messing around and I gave him a handjob. We used a condom (less messy) and after he removed it he fingered me. I got my period in May. If there was any sperm on his hands it would have been a microscopic amount but I'm still freaking out. Could I be pregnant or is it just the side effects of my birth control?
-------------------- "inspirational quote" Posts: 2 | From: The Great White North | Registered: Apr 2014
| IP: Logged |
First off, I want to check and see: are you receiving any kind of help (like counseling) for your anxiety?
When you say that you BC does not contain skip pills, are you referring to the placebo week? And is that because you've recently switched brands, or did the packs just suddenly not have placebos in them?
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.